# SDR RU3A201910218052

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N89
- Make and model: Cndair CL6002B16
- Aircraft serial: 5815
- Aircraft time: 4,280 hours, 1,553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"EXTERNAL DOOR OPEN" ANNUNCIATION CAME ON INTERMITTENTLY. THE WARNING SWITCH FOR THE PRESSUE REFUEL/DEFUEL ADAPTER DOOR REQUIRED ADJUSTMENT. NO FURTHER WAS ACTION REQUIRED.
